# SDR SIMA2011348004

- Difficulty date: December 13, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 32,646 hours, 27,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENACE VIST FOUND THE EMERGENCY LIGHTS LEFT ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT BATTERY NR 2, 3 & 4 IAW EMB-145 AMM 33-50-04.  SERIAL NUMBERS: 96216, 109815, 85163.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
